# SDR ASAA2024082952389

- Difficulty date: August 29, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 74,118 hours, 39,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A210041
- Part serial: K0331
- Condition: Gouged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD MAIN FLAP HAS 3 GOUGES ON LOWER SURFACE. (CIRCLED). GROUNDED - YES. REPAIRED LEFT WING INBOARD MAIN FLAP IAW B737-900 SRM 51-10-02 SRM 57-53-01-1A-1 FIG 102, SRM 57-53-01-2R-7, SRM 51-70-10 REPAIR 4 SRM 57-53-02-OI-1 TABLE 2 ITEM 30. SRM 51-70-10--2R-0, SRM 51-70-10-2R-2 AND EA#CMPT-57EA-27512, REV 00.
